# SDR PIDA07009

- Difficulty date: February 12, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 50,746 hours, 23,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141N86312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SERVICE DOOR PAN AND SURROUNDING STRUCTURE CORRODED.  REPLACED PAN AND SURROUNDING STRUCTURE PER DRAWING 141N8631 AND SRM 51-40-02.
